# SDR DALA1237690910

- Difficulty date: June 4, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 65,676 hours, 51,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT AREA BETWEEN BS 1136 AND 1155 X22, SEAT TRACK WITH CORROSION.  FOUND SEAT TRACK TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK FROM BS 1117 TO 1309 IAW SRM 51-30-1 DURING CPCP/PSV.
